# SDR AALA202402089428

- Difficulty date: January 28, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 81,189 hours, 10,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 28SW0955102
- Part serial: F13501
- Condition: Inoperative
- Location: L3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L3 DOOR EPAS FAILED FUNCTIONAL CHECK. MAINTENANCE REPLACED EPAS BATTERY PACVK AT DOOR 3L IAW B777 AMM 52-11-20-000-805-002
